No photo of Pietro Aiena

Pietro Aiena

Professor

  • 480 Citations
  • 14 h-Index
20042019

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

2019

Some Remarks on the Spectral Properties of Toeplitz Operators

Triolo, S. & Aiena, P., 2019, In : Mediterranean Journal of Mathematics. 16, 15 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)
2018

Projections and isolated points of parts of the spectrum

Aiena, P. & Triolo, S., 2018, In : Advances in Operator Theory. 3, p. 868-880 13 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)
5 Citations (Scopus)
2016

Fredholm Spectra and Weyl Type Theorems for Drazin Invertible Operators

Aiena, P. & Triolo, S., 2016, In : Mediterranean Journal of Mathematics. 13, p. 4385-4400 16 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Local spectral theory for Drazin invertible operators

Aiena, P. & Triolo, S., 2016, In : Journal of Mathematical Analysis and Applications. 435, p. 414-424 11 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

Some perturbation results through localized SVEP

Triolo, S., Aiena, P., Triolo, S. & Aiena, P., 2016, In : Acta Scientiarum Mathematicarum. 82, p. 205-219 15 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)
2015

Property (gab) through localized SVEP

Aiena, P., Triolo, S., Crea, F., Milea, D., Sammartano, S. & De Stefano, C., 2015, In : MOROCCAN JOURNAL OF PURE AND APPLIED ANALYSIS. 1, p. 91-107 17 p.

Research output: Contribution to journalArticle

2014

Property (gb) through local spectral theory

Aiena, P., Guillén, J. R. & Peña, P., 2014, In : MATHEMATICAL PROCEEDINGS OF THE ROYAL IRISH ACADEMY. 114, p. 1-15 15 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

SVEP and local spectral radius formula for unbounded operators

Trapani, C., Triolo, S. & Aiena, P., 2014, In : Filomat. 28,2, p. 263-273 11 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)
2013

A unifying approach to Weyl type theorems for Banach space operators

Aiena, P., Guillén, J. R. & Peña, P., 2013, In : Integral Equations and Operator Theory. 77, p. 371-384 14 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

On the stability of the localized single-valued extension property under commuting perturbations

Aiena, P. & Neumann, M. M., 2013, In : Proceedings of the American Mathematical Society. 141, p. 2039-2050 12 p.

Research output: Contribution to journalArticle

14 Citations (Scopus)

Property (R) under perturbations

Aiena, P., Guillén, J. R., Peña, P. & Aponte, E., 2013, In : Mediterranean Journal of Mathematics. 10, p. 367-382 16 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)
2012

Characterization of Strictly singular and strictly cosingular operators by perturbation classes

Aiena, P., Martánez-Abeón, A. & González, M., 2012, In : Glasgow Mathematical Journal. 54 (2012), p. 87-96 9 p.

Research output: Contribution to journalArticle

Property (gR) and perturbations

Aiena, P., Guillén, J. R. & Peña, P., 2012, In : Acta Scientiarum Mathematicarum. 78, p. 569-588 20 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Weyl's theorems and extensions of bounded linear operators

Aiena, P., Zhang, L. & Chö, M., 2012, In : Tokyo Journal of Mathematics. 35, p. 279-289 11 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)
2011

On the Dunford property (C) for bounded linear operators SR and RS

Aiena, P. & González, M., 2011, In : Integral Equations and Operator Theory. 70, p. 561-568 7 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

Perturbations of polaroid type operators on Banach spaces and Applications

Aiena, P., 2011, In : SUURI KAISEKI KENKYUUJO KOUKYUUROKU. Proceedings of Non commutative structure in operator theory and its applications, Kyoto 2010, p. 1-14 14 p.

Research output: Contribution to journalArticle

Property (R) for bounded linear operators

Aiena, P., Guillén, J. R. & Peña, P., 2011, In : Mediterranean Journal of Mathematics. 8, p. 491-508 17 p.

Research output: Contribution to journalArticle

19 Citations (Scopus)

Weyl type theorems for bounded linear operators on Banach spaces

Aiena, P., 2011, In : Advanced courses of mathematical analysis IV. 4, p. 5-49 44 p.

Research output: Contribution to journalArticle

2010

Generalized Weyl's theorem and quasi-affiniy.

Aiena, P., 2010, In : STUDIA UNIVERSITATIS BABES-BOLYAI. MATHEMATICA. 198, p. 105-120 15 p.

Research output: Contribution to journalArticle

Intrinsic characterizations of perturbation classes on some Banach spaces

Aiena, P. & González, M., 2010, In : Archiv der Mathematik. 94 (2010), p. 373-381 9 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

On the spectral properties of some classes of operators

Aiena, P., 2010, In : SUURI KAISEKI KENKYUUJO KOUKYUUROKU. Proc. of Prospects of non-commutative analysis in operator theory, Kyoto 2009, p. 5-22 17 p.

Research output: Contribution to journalArticle

Polaroid type operators under quasi-affinies

Aiena, P., González Manuel & Ch, M., 2010, In : Journal of Mathematical Analysis and Applications. 371, p. 485-495 10 p.

Research output: Contribution to journalArticle

19 Citations (Scopus)

Property (w) under compact or Riesz perturbations

Aiena, P., 2010, In : Acta Scientiarum Mathematicarum. 76, p. 345-363 18 p.

Research output: Contribution to journalArticle

WEYL TYPE THEOREMS FOR LEFT AND RIGHT POLAROID OPERATORS

Aiena, P., Balzan, E. & Aponte, E., 2010, In : Integral Equations and Operator Theory. 66, p. 1-20 20 p.

Research output: Contribution to journalArticle

59 Citations (Scopus)
2009

Property (w) and perturbations III

Aiena, P., Villafañe, F. & Biondi, M. T., 2009, In : Journal of Mathematical Analysis and Applications. 353, p. 205-214 9 p.

Research output: Contribution to journalArticle

31 Citations (Scopus)
2008

On Drazin invertibility

Aiena, P., Biondi, M. T. & Carpintero, C., 2008, In : Proceedings of the American Mathematical Society. 136, p. 2839-2848 10 p.

Research output: Contribution to journalArticle

43 Citations (Scopus)

On left and right poles of the resolvent

Aiena, P., 2008, In : Acta Mathematica Scientia. 7, p. 299-317

Research output: Contribution to journalArticle

Property (w) and perturbations II

Aiena, P., 2008, In : Journal of Mathematical Analysis and Applications. 342, p. 830-837 8 p.

Research output: Contribution to journalArticle

26 Citations (Scopus)

PROPERTY (w) FOR PERTURBATIONS OF POLAROID OPERATORS

Aiena, P., Guillen, J. R. & Peña, P., 2008, In : Linear Algebra and Its Applications. 428, p. 1791-1802 12 p.

Research output: Contribution to journalArticle

35 Citations (Scopus)

Weyl's type theorems for polaroid operators

Aiena, P., 2008, In : EXTRACTA MATHEMATICAE. 23 (2), p. 103-118 15 p.

Research output: Contribution to journalArticle

2007

Browder's theorems and the spectral mapping theorem

Aiena, P., 2007, In : Divulgaciones Matematicas. 15, No 2, p. 207-226

Research output: Contribution to journalArticle

Generalized Browder's theorem and SVEP

Aiena, P. & Garcia, O., 2007, In : Mediterranean Journal of Mathematics. 4, p. 215-228 14 p.

Research output: Contribution to journalArticle

16 Citations (Scopus)

On generalized a-Browder's theorem

Aiena, P., Len Miller & Aiena, P., 2007, In : Studia Mathematica. 180, p. 285-300 16 p.

Research output: Contribution to journalArticle

22 Citations (Scopus)

Property (w) and perturbations

Aiena, P. & Biondi, M. T., 2007, In : Journal of Mathematical Analysis and Applications. 336, p. 683-692 10 p.

Research output: Contribution to journalArticle

29 Citations (Scopus)

Quasi-Fredholm operators and localized SVEP

Aiena, P., 2007, In : Acta Mathematica Scientia. 73, p. 251-263

Research output: Contribution to journalArticle

Weil's theorem for perturbations of paranormal operators

Aiena, P. & Guillen, J. R., 2007, In : Proceedings of the American Mathematical Society. 135, p. 2443-2451

Research output: Contribution to journalArticle

22 Citations (Scopus)

Weyl's theorems and Kato spectrum

Aiena, P., 2007, In : Divulgaciones Matematicas. 15, No. 2, p. 123-142

Research output: Contribution to journalArticle

Weyl's type theorems and perturbations

Aiena, P., 2007, In : Divulgaciones Matematicas. 16, No 1, p. 55-72

Research output: Contribution to journalArticle

Oudghiri, M. : a-Weyl's theorem and Perturbations

Aiena, P., 2006

Research output: Other contribution

Single valued extension Property and Fredholm theory

Aiena, P., 2006

Research output: Book/ReportBook

Weyl's and Browder's theorems through the quasi-nilpotent part

Aiena, P., 2006, Methods in Banach space theory. p. 239-252 13 p. (Lecture Notes series London Mathematical Society 337).

Research output: Chapter in Book/Report/Conference proceedingChapter

Weyl's and Browder's theorems through the quasi-nilpotent part of an operator

Aiena, P., 2006, Methods in Banach space Theory. Editor J. Castillo. p. 11-24

Research output: Chapter in Book/Report/Conference proceedingChapter

Zquitti: A note on generalized Weyl's theorem.

Aiena, P., 2006

Research output: Other contribution

2005

A variation on Weyl's theorem

Aiena, P., 2005, In : Journal of Mathematical Analysis and Applications. 2005, p. x-x

Research output: Contribution to journalArticle